# SDR 98ZZZX235

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N811DA
- Make and model: Piper PA-42
- Aircraft serial: 428001029
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Link
- Part number: 423072
- Condition: Cracked
- Location: Lt Mlg
- Part time: 4,890 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, 250-HOUR MAGNAFLUX INSPECTION PERFORMED ON RETRACT ARM LINK.  LEFT LINK WAS FOUND CRACKED.  TIME SINCE LAST INSPECTION, 107 HOURS.  NOTE:  PA42 MM CONTAINS NO NDT INSTRUCTIONS OR WHAT TYPE OF NDT TO BE USED DURING THIS INSPECTION.  LANDINGS, 5,062.
